Alert archive / Hawaii / Flash Flood Warnings in 2017
Flash Flood Warning 27, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 20, 2017, 5:02 AM HST for Kalawao County, Hawaii. It was in force for 12 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2017, 5:02 AM HST (15:02 UTC)
- Expired
- Dec 20, 2017, 5:00 PM HST
- In force
- 12 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kalawao County, HI
The radar
The Molokai radar (PHMO), 93 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 8:08 AM HST | FLASH FLOOD | 2 E Haiku, HI | ON HANA HIGHWAY 360 IN THE AREA OF KAUPAKALUA ROAD CLOSED DUE TO A LANDSLIDE. TRAFFIC IN BOTH DIRECTIONS HAS BEEN AFFECTED. |
| Dec 20, 8:08 AM HST | FLASH FLOOD | 2 E Haiku, HI | ON HANA HIGHWAY 360 IN THE AREA OF KAUPAKALUA ROAD CLOSED DUE TO A LANDSLIDE. TRAFFIC IN BOTH DIRECTIONS HAS BEEN AFFECTED. CREWS ARE IN ROUTE. MOTORISTS SHOULD BE AWARE AND MAKE NECESSARY ARRANGEMENTS. |
| Dec 20, 8:08 AM HST | FLASH FLOOD | 2 S Kahakuloa, HI | ON KAHEKILI HIGHWAY IN THE AREA OF MILE MARKER 7, THE ROAD IS IMPASSIBLE DUE TO FLOODING. |
| Dec 20, 8:08 AM HST | FLASH FLOOD | 2 S Kahakuloa, HI | ON KAHEKILI HIGHWAY IN THE AREA OF MILE MARKER 7, THE ROAD IS IMPASSIBLE DUE TO FLOODING. CREWS ARE IN ROUTE. MOTORISTS SHOULD MAKE NECESSARY ARRAGEMENTS. |
| Dec 20, 10:27 AM HST | FLASH FLOOD | Kahului, HI | THE INTERSECTION AT PUUNENE AND WAKEA AVENUES NEAR CHRIST THE KING CHURCH IS CLOSED IN ALL DIRECTIONS DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 186 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 3.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
524
WGHW50 PHFO 201502
FFWHFO
HIC009-201800-
/O.NEW.PHFO.FF.W.0027.171220T1502Z-171220T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash FLood Warning
National Weather Service Honolulu HI
502 AM HST WED DEC 20 2017
The National Weather Service in Honolulu has issued a
* Flash Flood Warning for...
The island of Maui in Maui County
* Until 800 AM HST
* At 500 AM HST, the rain gage at Kahului airport reported 2.64
inches of rainfall in the past hour. Flash flooding is expected to
begin shortly.
* Locations in the warning include but are not limited to...
Kahului, Honokohau, Kahakuloa, Haliimaile, Lahaina, Paia, Makawao,
Wailuku, Waihee, Kula, Pukalani and Napili-Honokowai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 800 AM HST if heavy rain
persists.
This flash flood warning replaces the previously issued flood
advisory that was in effect for portions of the island of Maui in
Maui County.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Houston7 follow-up statements
211
WGHW70 PHFO 201618
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
618 AM HST WED DEC 20 2017
HIC009-201800-
/O.CON.PHFO.FF.W.0027.000000T0000Z-171220T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
618 AM HST WED DEC 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM HST FOR THE
ISLAND OF MAUI IN MAUI COUNTY...
At 615 AM HST...radar indicated that slow-moving thunderstorms with
heavy rain were increasing in coverage and intensity over windward
east Maui, from Kahului to Nahiku. Rainfall rates up to 2 inches per
hour are occurring with the heavier showers, and some areas have
already received 2 to 3 inches of rainfall this morning. Be alert
for water on the road and the possibility for landslides, especially
on the Hana Highway.
Locations in the warning include but are not limited to...
Kahului, Haliimaile, Paia, Makawao, Pauwela, Huelo, Wailuku, Waihee,
Kula, Keanae, Nahiku, Makawao, Pukalani
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 800 AM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard821
WGHW70 PHFO 201728
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
728 AM HST WED DEC 20 2017
HIC009-201800-
/O.CON.PHFO.FF.W.0027.000000T0000Z-171220T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
728 AM HST WED DEC 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM HST FOR THE
ISLAND OF MAUI IN MAUI COUNTY...
At 725 AM HST...radar indicated that heavy rain had shifted eastward
along the windward slopes of Haleakala, and was primarily affecting
the area between Keanae and Kipahulu. Additional slow-moving heavy
showers were developing over windward west Maui, between Kahakuloa
and Waiehu.
Locations in the warning include but are not limited to...
Kahului, Haliimaile, Paia, Makawao, Pauwela, Huelo, Wailuku, Waihee,
Kula, Keanae, Nahiku, Makawao, Pukalani.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 800 AM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard650
WGHW50 PHFO 201759
FFWHFO
HIC009-202100-
/O.EXT.PHFO.FF.W.0027.000000T0000Z-171220T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash FLood Warning
National Weather Service Honolulu HI
759 AM HST WED DEC 20 2017
The National Weather Service in Honolulu has extended the
* Flash Flood Warning for...
The island of Maui in Maui County
* Until 1100 AM HST
* At 754 AM HST, radar indicated heavy rain over the windward slopes
of Haleakala, affecting the area from Huelo to Hana to Kipahulu.
Rainfall rates up to 2 inches per hour were occurring with the
heaviest showers. Maui County Civil Defense reports that Hana
Highway is closed in both directions near Twin Falls due to a
landslide. Additional slow-moving heavy showers were developing
over windward west Maui, between Kahakuloa and Waiehu.
* Locations in the warning include but are not limited to...
Haliimaile, Paia, Makawao, Pauwela, Huelo, Wailuku, Waihee, Kula,
Keanae, Nahiku, Makawao, Pukalani.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 1100 AM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard125
WGHW70 PHFO 201824
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
824 AM HST WED DEC 20 2017
HIC009-202100-
/O.CON.PHFO.FF.W.0027.000000T0000Z-171220T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
824 AM HST WED DEC 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM HST FOR
THE ISLAND OF MAUI IN MAUI COUNTY...
At 820 AM HST...radar indicated heavy rain over the windward slopes
of Haleakala, affecting the area from Huelo to Kipahulu. Additional
slow-moving heavy showers were over windward west Maui between
Waiehu and Kahakuloa. Rainfall rates up to 2 inches per hour were
occurring with the heaviest showers. Maui County Civil Defense
reports that Hana Highway is closed in both directions near Twin
Falls due to a landslide, and that Kahekili Highway, by mile marker
7 near Kahakuloa, is closed due to flooding.
Locations in the warning include but are not limited to...
Haliimaile, Paia, Makawao, Pauwela, Huelo, Wailuku, Waihee, Kula,
Keanae, Nahiku, Makawao, Pukalani.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 1100 AM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard509
WGHW50 PHFO 202040
FFWHFO
HIC009-210000-
/O.EXT.PHFO.FF.W.0027.000000T0000Z-171221T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash FLood Warning
National Weather Service Honolulu HI
1040 AM HST WED DEC 20 2017
The National Weather Service in Honolulu has extended the
* Flash Flood Warning for...
The island of Maui in Maui County
* Until 200 PM HST
* At 1035 AM HST, radar indicated heavy rain over all of windward
Maui, from Kahakuloa to Kahului to Huelo to Hamoa. Maui Police
reports road closures in many areas due to flooding, land slides,
and water covering the roadway. Rain was falling at a rate of 2
inches per hour in the heaviest showers, and some areas have
already received over 6 inches of rain today. If possible, avoid
travel until rainfall and water levels recede.
* Locations in the warning include but are not limited to...
Haliimaile, Paia, Makawao, Pauwela, Huelo, Kahului, Wailuku,
Waihee, Kula, Keanae, Hana, Nahiku, Makawao, and Pukalani.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 200 PM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard275
WGHW70 PHFO 202257
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
1257 PM HST WED DEC 20 2017
HIC009-210000-
/O.CON.PHFO.FF.W.0027.000000T0000Z-171221T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maui HI-
1257 PM HST WED DEC 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM HST FOR THE
ISLAND OF MAUI IN MAUI COUNTY...
At 1255 PM HST, radar indicated that heavy rain continued over the
west Maui mountains, while rain was gradually diminishing over
windward east Maui. Maui County Police reports numerous road
closures due to flooding and water on the roadway, as well as
localized land slides. If possible, avoid travel until rainfall and
water levels recede.
Locations in the warning include but are not limited to...
Paia, Makawao, Pauwela, Huelo, Kahului, Wailuku, Kula, Keanae, Hana,
Nahiku, Honokohau, Kahakuloa, Waihee, and Napili-Honokowai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 200 PM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
Birchard457
WGHW50 PHFO 202351
FFWHFO
HIC009-210300-
/O.EXT.PHFO.FF.W.0027.000000T0000Z-171221T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash FLood Warning
National Weather Service Honolulu HI
151 PM HST WED DEC 20 2017
The National Weather Service in Honolulu has extended the
* Flash Flood Warning for...
The island of Maui in Maui County
* Until 500 PM HST
* At 150 PM HST, radar indicated moderate to heavy rain over all of
west Maui, from Wailuku to Honokohau to Lahaina. While rainfall
has temporarily eased over many areas in windward east Maui, heavy
showers are just offshore, and are poised to move ashore between
Kahului and Pauwela in the next hour. Numerous road closures are
reported by Maui Police due to flooding, with ponding water and
debris on many roadways. If possible, avoid travel until rainfall
and water levels recede.
* Locations in the warning include but are not limited to...
Kahului, Honokohau, Kahakuloa, Haliimaile, Lahaina, Paia, Makawao,
Wailuku, Waihee, Kula, Pukalani and Napili-Honokowai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A flash flood warning means that flooding is imminent or occurring in
streams, roads, and low lying areas. Move to higher ground now.
Do not cross fast flowing water in your vehicle, or on foot. Turn
around, don/t drown.
&&
This warning may need to be extended beyond 500 PM HST if heavy rain
persists.
LAT...LON 2069 15600 2083 15665 2089 15669 2096 15669
2101 15666 2104 15660 2102 15656 2090 15648
2095 15633 2094 15625 2082 15611 2080 15601
2078 15599 2073 15599
$$
BirchardWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 20, 4:00 AM HST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 20, 4:00 AM HST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 400 AM HST Wed Dec 20 2017 .SYNOPSIS... Deep tropical moisture will remain over the central and eastern islands through tonight, resulting in periods of locally heavy rainfall and thunderstorms. A cold front will push slowly across Maui County and the Big Island through tonight, with a cooler and drier air mass filling in following the frontal passage. The cool, dry weather pattern is expected to linger through Friday. Another weak front will approach Kauai Friday night, with trades becoming established across the state during the start of the Christmas Holiday Weekend. The winds will become weak again early next week as another front approaches the state from the northwest. && .DISCUSSION... At the surface, a weak cold front near Molokai is pushing slowly toward the southeast early this morning. Also, an upper-level trough in the vicinity of Kauai is propagating slowly eastward. The presence of these features is maintaining unstable atmospheric conditions across parts of central and eastern islands. In addition, deep tropical moisture, especially over the eastern end of the state, is producing a wet weather pattern. Cooler and drier air is filtering down behind the front over Kauai and Oahu. Satellite imagery shows layered clouds across the islands from Oahu to the Big Island. Overcast low clouds are across most of windward Kauai. Radar reflectivities indicate locally heavy showers and isolated thunderstorms are near the northern coastline of Maui, and the adjacent windward coastal waters. Additional moderate showers are evident near the northern shoreline of Molokai, as well as near the southeastern Big Island coast and the windward Big Island coastal waters. Mainly light showers are in the vicinity of Kauai and Oahu. Note that the layered clouds and deep moisture combined with cold temperatures aloft are also producing periods of snow across the Big Island Summits. As a result, a Winter Storm Warning remains in effect there through late tonight. The deep tropical moisture, with precipitable water (PW) values between 1.5 and 1.9 inches, is expected to linger over Maui County and the Big Island today and tonight, before shifting east of the state by daybreak Thursday. Strong dynamic forcing in advance of the upper-level trough, as well as entrance region jet dynamics, are creating widespread lift across most of the region. In addition, the surface cold front will continue pushing down across the central and eastern islands through tonight. All of these ingredients will combine to produce widespread rainfall with periods of locally heavy downpours and isolated thunderstorms. This means that a flash flood threat continues across most of Maui County and the Big Island. Therefore, a Flash Flood Watch remains in effect for these islands through tonight. Locally breezy northerly winds will continue to fill in behind the cold front as it progresses down the island chain, along with cooler and drier conditions. The forecast guidance indicates the front will eventually move east of Maui County later today or early early this evening. Lingering low clouds and showers will favor north facing slopes and coasts following the passage of the front. The cold front will continue to progress eastward across the Big Island later tonight, and be east of the state by Thursday. Surface high pressure will shift southward, and be near the island chain Thursday night and Friday. Cool and fairly dry conditions along with locally breezy north to northeast winds are expected on Thursday, with some lingering shower activity are expected over the Big Island through the morning hours before the upper-level trough axis shifts east of the area. Cool and fairly dry weather will follow statewide Thursday night and Friday, but steep low-level lapse rates behind the cold front are expected to keep scattered showers moving into north facing slopes and coasts, with a few showers possibly spilling over into leeward areas of some of the smaller islands. The next cold front is expected to approach from the northwest late Friday, and push southward into the vicinity of Kauai late Friday night. The models appear to eventually dissipate this front early this weekend. Surface winds are forecast to become moderate northeasterly trades starting Friday night. The low-level trade wind flow will focus most of the showers across windward and mauka areas. Showers are expected to decrease in coverage from late this weekend into early next week. Winds will begin decreasing on Monday as the next front approaches the state from the northwest late Monday and Tuesday. && .AVIATION... A cold front will shift slowly southward through Maui County today and into the Big Island tonight. Deep tropical moisture over the central and eastern islands will keep conditions unsettled, with widespread MVFR cigs/vsbys in showers and isolated thunderstorms expected. Low clouds will be slow to break up behind the front over Oahu and Kauai as well. Widespread MVFR cigs are expected in windward areas, with improving conditions expected later this morning over Kauai, and possibly improving over windward Oahu by late this afternoon. Low clouds and showers will likely continue to hang on across windward sections of Maui County and the Big Island through tonight. AIRMET Sierra remains in effect for mountain obscuration across windward sections of Kauai and Oahu, and island wide over Maui Molokai and the Big Island. Conditions are expected to improve across Kauai later this morning, with improvement possible for Oahu this afternoon. Conditions are expected to hold through late tonight across Molokai, Maui and the Big Island. AIRMET Tango remains in effect for moderate upper level turbulence between 100 and FL300. These conditions are expected to remain in place through the day today. In addition, light rime ice is possible from Oahu eastward to the Big Island between 120 and FL180. && .MARINE... Scattered to numerous showers along with a few thunderstorms will remain in the forecast through tonight night as a cold front moves down the island chain. The latest satellite imagery and observations showed this boundary extending west-southwest over Maui County. The cold front is forecast to continue down the island chain through tonight. Winds will remain light ahead of this boundary, then shift out of the north and strengthen into the fresh category. Some areas may near advisory levels due to terrain induced accelerations with northerly flow through, such as the Kaulahahi Channel. There will be a brief lull in the northerly winds Thursday night into Friday as another front approaches and dissipates north of the area. Fresh northeast winds are forecast to return over the weekend as a ridge of high pressure builds north of the state behind the dissipated front. Surf along north facing shores is forecast to remain up through Thursday, then gradually ease through Friday as a large northerly swell continues to impact the area. The latest observations at the nearshore PacIOOS buoys are running around a foot or two above predicted levels this evening, which is now being reflected in the latest forecast package. The small craft advisory for seas remains in effect through early Thursday and may need to be extended through Thursday. The high surf advisory has been extended through Thursday. The active pattern will continue into the weekend as a series of northwest swells move through and impact the area. Surf may near or reach advisory levels along north and west facing shores late Saturday through Sunday. Guidance, however, has slightly backed off of this northwest swell over the past couple of runs. Models depict a very large northwest (long period) swell arriving late Tuesday through midweek, which could lead to warning-level surf along north and west facing shores. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST Thursday for north facing shores of Niihau, and for north and east facing shores of Kauai, Oahu, Molokai, Maui and the Big Island. Flash Flood Watch through late tonight for Molokai, Lanai, Kahoolawe, Maui, and the Big Island. Winter Storm Warning until 6 AM HST Thursday for Big Island Summits. Small Craft Advisory until 6 AM HST Thursday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Kaiwi Channel-Maui County Windward Waters- Big Island Windward Waters. && Discussion...Houston Aviation...Jelsema Marine...Gibbs
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:51 PM HST | Special Marine Warning | HFO | 54 min | |
| Dec 20, 4:51 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 20, 11:25 AM HST | Special Marine Warning | HFO | 50 min | |
| Dec 20, 12:12 PM HST | Special Marine Warning | HFO | 93 min |
Nearby
Flash Flood Warnings in Hawaii, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.